# SDR 2019FA0000342

- Difficulty date: October 16, 2019
- Submitted: October 16, 2019
- Operation: General aviation
- Aircraft: N861RB
- Make and model: Cessna 172S
- Aircraft serial: 172S
- Aircraft time: 3,653 hours
- Engine: Lyc IO360L2A
- Engine time: 3,871 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW12427
- Condition: Worn
- Location: Nr 1 Cylinder
- Part time: 3,653 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STANDARD 50 HOUR SCHEDULED OIL CHANGE AS S.O.P. DIFFERENTIAL CYLINDER LEAK CHECKS ARE PERFORMED. CYLINDER #1 WAS 60/80 PSI, OTHER CYLINDERS WERE IN MID TO UPPER 70'S.  ENGINE HAD LEAKING EXHAUST VALVE.  ENGINE TIME SINCE OVERHAUL:  1271.8 HOURS.
